# SDR SIMA200807001

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 13,477 hours, 9,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895303
- Part serial: 862
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3847, CREW REPORTED GEAR DISAGREE WARNING WITH LANDING GEAR HANDLE UP NOSE INDICATED SAFE, BOTH MAINS DID NOT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MPSEU PER MM 37-61-01.  OPERATION CHECK GOOD SEE.  AIRCRAFT RETURNED TO SERVICE.
